# SDR IPXA2022031780220

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 80,595 hours, 15,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: None
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR BOTTLE NOT IN GREEN BAND.C/W PRESSURIZATION OF THE PASSENGER DOOR PNEU STORAGE SYSTEM AS PER MM CHPTR 12-25-04-600-801 CURRENTLY SERVICED TO CENTER OF GREEN BAND.
